# SDR SWIA201127279

- Difficulty date: May 8, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 22,792 hours, 19,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FS 339 TO 347 WL 81.00 IN BOTTOM OF PAX DOOR.  (C-CHECK)  REPLACED INTERCOSTAL PER SRM.
